MAUDE Adverse Event Report: SEASPINE, INC MARINER MIS CANNULATED SCREW

SEASPINE, INC MARINER MIS CANNULATED SCREW
Model Number 41-6545-2
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product was returned for evaluation as the screw remains implanted.The customer reported that the patient was asymptomatic.No revision surgery is planned.Possible adverse events: bending, disassembly, or fracture of implant and components.
 
Event or Problem Description
On (b)(6) 2023, a patient underwent spinal surgery consisting of the mariner mis posterior fixation system.Seaspine was made aware on 9 feb 2024 that a 41-6545-2 cannulated screw 6.50 x 45mm had fractured at the neck at s1.The patient is asymptomatic, and no revision surgery is planned.

Brand Name
MARINER MIS CANNULATED SCREW
Common Device Name
SCREW
Manufacturer (Section D)
SEASPINE, INC
5770 armada drive
carlsbad CA 92008
Manufacturer (Section G)
SEASPINE, INC
5770 armada drive
carlsbad CA 92008
Manufacturer Contact
amanda fonseca
5770 armada dr.
carlsbad, CA 92008
7602165655
MDR Report Key18839051
Report Number3012120772-2024-00004
Device Sequence Number18025764
Product Code NKB
UDI-Device Identifier10889981068240
UDI-Public10889981068240
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K191648
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number41-6545-2
Device Catalogue Number41-6545-2
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2024
Initial Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age58 YR
Patient SexFemale